# SDR 97ZZZX737

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Abrasion Strip
- Part number: 900F2361106101
- Condition: Worn
- Location: Skid Tube Aft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKID ABRASION STRIP WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH 2 EACH NEW UNITS, CORRECTED PROBLEM.
